# SDR SWAA2012030902016

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 35,382 hours, 24,225 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 7155500509
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION - FUEL LEAK RIGHT ENG NOTED AT CRUISE FL 340 AFTER DISPLAY OF LAT FUEL UNBAL ALERT.  REMOVED AND REPLACED RT ENG FUEL FILTER ASSY PER MM.
